Alert archive / Alabama / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 2, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jan 30, 2013, 4:34 AM CST for Lamar County, Marion County, Alabama. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 30, 2013, 4:34 AM CST (10:34 UTC)
- Expired
- Jan 30, 2013, 5:15 AM CST
- In force
- 41 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Lamar County, AL, Marion County, AL
The radar
The Columbus AFB radar (KGWX), 38 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 30, 4:56 AM CST | HAIL 0.75 | Hamilton, AL | DIME SIZE HAIL REPORTED IN HAMILTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 30, 1:46 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 10.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 216 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 770 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 254 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
042
WUUS54 KBMX 301034
SVRBMX
ALC075-093-301115-
/O.NEW.KBMX.SV.W.0002.130130T1034Z-130130T1115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
434 AM CST WED JAN 30 2013
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LAMAR COUNTY IN WEST CENTRAL ALABAMA...
MARION COUNTY IN NORTHWEST ALABAMA...
* UNTIL 515 AM CST
* AT 433 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 9 MILES WEST OF SULLIGENT...AND MOVING
NORTHEAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
SULLIGENT...HAMILTON...LAMAR COUNTY AIRPORT...CREWS...DETROIT...
BEAVERTON...GUIN AND WESTON.
THIS INCLUDES...
US 78 EXIT NUMBERS 3 THROUGH 26...
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING
FOR NORTHWESTERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3416 8820 3431 8804 3431 8763 3412 8763
3392 8795 3388 8795 3382 8824
TIME...MOT...LOC 1034Z 236DEG 64KT 3394 8827
$$
613 follow-up statements
675
WWUS54 KBMX 301051
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
451 AM CST WED JAN 30 2013
ALC075-093-301115-
/O.CON.KBMX.SV.W.0002.000000T0000Z-130130T1115Z/
LAMAR AL-MARION AL-
451 AM CST WED JAN 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARION AND
NORTHEASTERN LAMAR COUNTIES UNTIL 515 AM CST...
AT 447 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF HAMILTON...
MOVING NORTHEAST AT 75 MPH.
LOCATIONS IMPACTED INCLUDE...
BRINN...HACKLEBURG...LAKE BUTTAHATCHEE...PEARCES MILL...PIGEYE...
PINEY GROVE...TESSNER AND BEAR CREEK.
THIS INCLUDES...
US 78 EXIT NUMBERS 7 THROUGH 22...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3412 8764 3397 8795 3398 8806 3408 8812
3416 8813 3431 8804 3431 8763
TIME...MOT...LOC 1051Z 236DEG 64KT 3412 8797
$$
61194
WWUS54 KBMX 301057
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
457 AM CST WED JAN 30 2013
ALC075-301107-
/O.CAN.KBMX.SV.W.0002.000000T0000Z-130130T1115Z/
LAMAR AL-
457 AM CST WED JAN 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAMAR COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3431 8763 3414 8764 3412 8765 3404 8797
3404 8799 3405 8799 3406 8803 3413 8801
3420 8804 3425 8802 3431 8792
TIME...MOT...LOC 1057Z 236DEG 64KT 3417 8786
$$
ALC093-301115-
/O.CON.KBMX.SV.W.0002.000000T0000Z-130130T1115Z/
MARION AL-
457 AM CST WED JAN 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MARION COUNTY UNTIL 515 AM CST...
AT 452 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
HAMILTON...MOVING NORTHEAST AT 75 MPH.
LOCATIONS IMPACTED INCLUDE...
BRINN...HACKLEBURG...LAKE BUTTAHATCHEE...PIGEYE...TESSNER AND BEAR
CREEK.
THIS INCLUDES...
US 78 EXIT NUMBERS 14 THROUGH 16...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3431 8763 3414 8764 3412 8765 3404 8797
3404 8799 3405 8799 3406 8803 3413 8801
3420 8804 3425 8802 3431 8792
TIME...MOT...LOC 1057Z 236DEG 64KT 3417 8786
$$
61073
WWUS54 KBMX 301111
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
511 AM CST WED JAN 30 2013
ALC093-301120-
/O.EXP.KBMX.SV.W.0002.000000T0000Z-130130T1115Z/
MARION AL-
511 AM CST WED JAN 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARION COUNTY WILL
EXPIRE AT 515 AM CST...
THE STORM WHICH PROMPTED THE WARNING IS MOVING OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 10 AM.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3431 8763 3414 8764 3412 8765 3404 8797
3404 8799 3405 8799 3406 8803 3413 8801
3420 8804 3425 8802 3431 8792
TIME...MOT...LOC 1110Z 235DEG 55KT 3428 8768
$$
61What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 2:47 AM CST, 1 hour 47 minutes earlier.
Area forecast discussion, Jan 30, 2:47 AM CST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 247 AM CST WED JAN 30 2013 .UPDATE... MESOSCALE UPDATE. && .DISCUSSION... QLCS CONTINUES TO PUSH EASTWARD EARLY THIS MORNING...WITH THE NORTHEASTERN EDGE OF THE LINE ENTERING INTO NORTHWESTERN ALABAMA. LOOKING AT THE LATEST SURFACE OBS...LOWER 70S TEMPERATURES WILL MOST CERTAINLY BE REALIZED AS THE QLCS ARRIVES INTO WESTERN PORTIONS OF OUR CWA. DEWPOINTS ARE ON THE RISE AS WELL...WITH A DEWPOINT OF 67 OBSERVED AT MERIDIAN AND 66 AT TUSCALOOSA. THE HIGHER TEMPERATURES ARE CURRENTLY ALLOWING MORE INSTABILITY TO BE REALIZED...AND THE CAP TO BECOME ERODED. LAPS SOUNDING FROM TUSCALOOSA REVEALED OVER 800J/KG OF CAPE AND INCREASING LI'S. THIS IS CERTAINLY A CAUSE FOR CONCERN OVER THE NEXT FEW HOURS...AND FURTHER DEVELOPMENT ALONG THE SOUTHERN EDGE OF THE QLCS WILL BE CLOSELY WATCHED FOR SUPERCELLULAR DEVELOPMENT AHEAD OF THE LINE. THE SOUTHERN PORTION OF THE LINE JUST EAST OF JACKSON MISSISSIPPI IS LOOKING MORE LIKE A LINE OF BROKEN SUPERCELLS AS OPPOSED TO A SQUALL LINE. THE NORTHERN SECTION OF THE LINE WILL UNDOUBTEDLY CARRY THE BEST DAMAGING WIND THREAT BASED ON THE LATEST RADAR TRENDS...AS WELL AS THE THREAT FOR QLCS MESOVORTICES THAT ACCOMPANY DEVELOPING REAR INFLOW JETS. WITH THE HIGHER TEMPERATURES AND INSTABILITIES IN PLACE...CONCERN IS GROWING FOR TORNADIC POTENTIAL OVER THE NEXT FEW HOURS ACROSS OUR WESTERN AND SOUTHWESTERN COUNTIES. 56/GDG && .AVIATION... 06Z TAF DISCUSSION. CIGS HAVE ALREADY LOWERED TO MVFR AT ALL TERMINALS AND STILL BELIEVE THEY WILL CONTINUE TO FALL TO IFR OVER THE NEXT FEW HOURS. RADAR STILL SHOWS SOME VERY LIGHT RAIN SHOWERS MOVING NORTHWARD ACROSS PORTIONS OF THE CWA. WINDS HAVE BEEN SLOWLY INCREASING OVER THE LAST FEW HOURS AND WILL CONTINUE TO INCREASE FURTHER THRU THE OVERNIGHT PERIOD AS THE PRESSURE GRADIENT TIGHTENS. THE HIGHEST WINDS SHOULD OCCUR JUST AHEAD AND ALONG THE SQUALL LINE...WITH SUSTAINED SOUTHERLY WINDS OF 15-20 KTS AND GUSTS OF 30-35 KTS OR HIGHER POSSIBLE. AS FAR AS THE TIMING OF THE SQUALL LINE...HAVE PUSHED IT BACK BY A COUPLE OF HOURS BASED ON CURRENT TRENDS IN MS. RIGHT NOW LOOK FOR STRONG TO SEVERE STORMS TO MOVE INTO WESTERN AL BEFORE SUNRISE AND PUSH EASTWARD BEFORE EXITING THE EAST AROUND SUNSET. IF ISO/SCT STORMS DEVELOP AHEAD OF THE LINE THEN THE THREAT COULD BEGIN A LITTLE EARLIER. BE AWARE THAT TIMING WILL MOST LIKELY HAVE TO BE ADJUSTED AGAIN AS THE SYSTEM MOVES CLOSER. DUE TO SO MANY FORECAST CHALLENGES WITHIN THE FIRST 12 HOURS OF THE PERIOD...DID NOT SPEND MUCH TIME ON THE SECOND HALF OF THE PERIOD. AS A HEADS UP...WINDS WILL SHIFT TO THE W/SW BEHIND THE LINE OF STORMS BUT WILL REMAIN GUSTY. 19 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 68 31 48 30 43 / 100 10 0 10 0 ANNISTON 68 32 50 33 45 / 100 20 0 0 0 BIRMINGHAM 69 32 51 34 46 / 100 10 0 10 0 TUSCALOOSA 70 31 53 34 49 / 100 10 0 0 0 CALERA 69 32 51 36 48 / 100 10 0 0 0 AUBURN 68 34 53 38 53 / 100 40 0 0 0 MONTGOMERY 70 34 55 35 55 / 100 20 0 0 0 TROY 69 35 55 31 56 / 100 40 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK... CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE... COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. && 56/19
Hazardous weather outlook, Jan 30, 2:14 AM CST, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 214 AM CST WED JAN 30 2013 ALZ011>015-017>050-310815- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 214 AM CST WED JAN 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS AND ISOLATED TORNADOES ARE POSSIBLE THIS MORNING AND LASTING THROUGH 10AM FOR AREAS ALONG AND WEST OF A DEMOPOLIS...TO BIRMINGHAM...TO ONEONTA LINE. THERE COULD BE ISOLATED THUNDERSTORMS FORMING AHEAD OF THE SQUALL LINE THAT COULD HAVE AN INCREASED CHANCE OF PRODUCING TORNADOES. THE SQUALL LINE WILL CONTINUE TO PUSH THROUGH CENTRAL ALABAMA DURING THE LATE MORNING AND EARLY AFTERNOON HOURS. ONCE AGAIN THE MAIN CONCERN WILL BE DAMAGING STRAIGHT LINE WINDS...ALONG WITH AN ISOLATED TORNADO THREAT RIGHT ALONG AND JUST AHEAD OF THE LINE. LOOK FOR THE SEVERE WEATHER THREAT TO EXIT THE AREA BY NO LATER THAN 6 PM THIS EVENING. WINDY CONDITIONS WILL ALSO CONTINUE FOR ALL OF CENTRAL ALABAMA THROUGH 6 PM THIS EVENING. SUSTAINED WINDS OF 25 MPH...WITH GUSTS OF UP TO 35 MPH ARE POSSIBLE. HIGHER ELEVATION LOCATIONS OF EASTERN AND NORTHEASTERN ALABAMA COULD SEE WIND GUSTS OF UP TO 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED THROUGH THIS AFTERNOON.
In the hours before
Special weather statement, Jan 30, 3:54 AM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
354 AM CST WED JAN 30 2013
ALZ011-301100-
MARION AL-
354 AM CST WED JAN 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 500 AM CST...
AT 348 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF
RUSSELLVILLE TO AMORY...AND MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HAMILTON...
WESTON...
HACKLEBURG...
BRINN...
LAKE BUTTAHATCHEE...
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3431 8764 3411 8763 3396 8766 3399 8795
3402 8795 3403 8799 3405 8799 3406 8821
3432 8818 3433 8817
TIME...MOT...LOC 0954Z 254DEG 21KT 3460 8791 3398 8841
61The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 3:54 AM CST | Special Weather Statement | BMX | Marion | 66 min |
| Jan 30, 5:05 AM CST | Tornado Warning | BMX | Chilton | 40 min |
| Jan 30, 5:23 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 52 min |
| Jan 30, 5:44 AM CST | Tornado Warning | BMX | Winston | 31 min |
| Jan 30, 5:49 AM CST | Tornado Warning | BMX | Tuscaloosa, Walker | 41 min |
| Jan 30, 6:49 AM CST | Severe Thunderstorm Warning | BMX | Tuscaloosa | 56 min |
| Jan 30, 7:28 AM CST | Severe Thunderstorm Warning | BMX | Sumter | 47 min |
| Jan 30, 7:53 AM CST | Severe Thunderstorm Warning | BMX | Chilton, Coosa | 52 min |
| Jan 30, 8:00 AM CST | Severe Thunderstorm Warning | BMX | Hale, Marengo | 45 min |
| Jan 30, 8:15 AM CST | Tornado Warning | BMX | Coosa, Talladega | 45 min |
| Jan 30, 8:19 AM CST | Areal Flood Advisory | BMX | Hale | 116 min |
| Jan 30, 8:46 AM CST | Severe Thunderstorm Warning | BMX | Talladega | 29 min |
| Jan 30, 8:48 AM CST | Areal Flood Advisory | BMX | Bibb, Hale, Jefferson, Shelby | 117 min |
| Jan 30, 9:02 AM CST | Severe Thunderstorm Warning | BMX | Calhoun | 28 min |
| Jan 30, 9:08 AM CST | Tornado Warning | BMX | Calhoun | 52 min |
| Jan 30, 9:20 AM CST | Tornado Warning | BMX | Cleburne | 40 min |
| Jan 30, 9:43 AM CST | Flash Flood Warning | BMX | Jefferson | 3 hr |
| Jan 30, 10:09 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Coosa, Elmore | 51 min |
| Jan 30, 10:12 AM CST | Flash Flood Warning | BMX | Talladega | 3 hr |
| Jan 30, 10:20 AM CST | Flash Flood Warning | BMX | Calhoun, St. Clair | 3 hr |
| Jan 30, 10:24 AM CST | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 51 min |
| Jan 30, 10:31 AM CST | Severe Thunderstorm Warning | BMX | Clay, Randolph | 44 min |
| Jan 30, 10:42 AM CST | Flash Flood Warning | BMX | Clay, Cleburne | 3 hr |
| Jan 30, 10:53 AM CST | Severe Thunderstorm Warning | BMX | Clay, Tallapoosa | 37 min |
| Jan 30, 10:57 AM CST | Severe Thunderstorm Warning | BMX | Tallapoosa | 33 min |
| Jan 30, 11:08 AM CST | Severe Thunderstorm Warning | BMX | Cleburne, Randolph | 37 min |
| Jan 30, 11:19 AM CST | Severe Thunderstorm Warning | BMX | Elmore, Tallapoosa | 26 min |
| Jan 30, 11:26 AM CST | Severe Thunderstorm Warning | BMX | Chambers, Randolph | 49 min |
| Jan 30, 12:10 PM CST | Tornado Warning | BMX | Bullock, Montgomery, Pike | 35 min |
| Jan 30, 12:26 PM CST | Tornado Warning | BMX | Barbour, Bullock, Russell | 34 min |
| Jan 30, 12:28 PM CST | Areal Flood Advisory | BMX | Chambers, Randolph, Tallapoosa | 3 hr |
| Jan 30, 12:55 PM CST | Areal Flood Warning | BMX | Talladega | 3 hr |
| Jan 30, 2:03 PM CST | Severe Thunderstorm Warning | BMX | Barbour, Lee, Pike, Russell | 57 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.